The Kripke schema in metric topology
Article first published online: 9 OCT 2012
Copyright © 2012 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Mathematical Logic Quarterly
Volume 58, Issue 6, pages 498–501, November 2012
How to Cite
Lubarsky, R., Richman, F. and Schuster, P. (2012), The Kripke schema in metric topology. Mathematical Logic Quarterly, 58: 498–501. doi: 10.1002/malq.201200018
- Issue published online: 9 NOV 2012
- Article first published online: 9 OCT 2012
- Manuscript Accepted: 15 AUG 2012
- Manuscript Received: 3 MAR 2012
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!